# SDR IPXA2019100347522

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5398673320500
- Condition: Bent
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 12YR, INTERCOSTAL ATTACH ANGLE IS BENT AT AFT ACCESSORY COMPT. FR86-FR87 STR 39R.REMOVED AND REPLACED BENT ATTACH ANGLE AT AFT ACCESSORY COMPT. FR86-FR87 STR 39R IAW A300 SRM 51-40-21. (MINOR REPAIR)
